# SDR CALA2017040400814

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 67,055 hours, 15,878 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH INOP FIRST 2 ROWS T/SHOOTING TRACED TO EMERG LIGHTS POWER SUPPLY M1559 CONNECTOR D13208. RECONNECTED D13208 ALL ASSOCIATED EMERGENCY LIGHTS AND EXIT SIGNS WORK OK DURING TEST PER AMM 33-51-00-715-019-001.
